Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could rashes and itching be the side effects of nucoxia?

Hi I am 21 year old girl and was prescribed Nucoxia 120 for the pain during menstrual period. After few days I got rashes in circular shape on my body from which water like fluid came and it was very itchy. Can it be the side effect of the medicine. I am allergic to Ibuprofen
Wed, 30 Sep 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Normally, I am very cautious with the following recommendation, but in this case we must take into consideration your allergy against NSARs (Ibuprofen is one of them). Skin reactions under Nucoxia are possible, and it’s not a first line medication for menstrual pain. Therefore pls. ask your family doctor to prescribe you Tilidine at the lowest possible dose for the shortest possible time. Tilidine is a weak opioid, highly effective and with little to no side-effects. However, when you use it too long it may cause a nasty opioid addiction. But when it’s controlled by your family doctor it should be okay.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Alexander Davis, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Could rashes and itching be the side effects of nucoxia?

Hi, Normally, I am very cautious with the following recommendation, but in this case we must take into consideration your allergy against NSARs (Ibuprofen is one of them). Skin reactions under Nucoxia are possible, and it’s not a first line medication for menstrual pain. Therefore pls. ask your family doctor to prescribe you Tilidine at the lowest possible dose for the shortest possible time. Tilidine is a weak opioid, highly effective and with little to no side-effects. However, when you use it too long it may cause a nasty opioid addiction. But when it’s controlled by your family doctor it should be okay. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Alexander Davis, General & Family Physician